×

Subalgebras of a finite algebra. (English) Zbl 0393.46049


MSC:

46L10 General theory of von Neumann algebras
46L35 Classifications of \(C^*\)-algebras
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Arveson, W.B.: Subalgebra ofC* algebras. Acta Math.123, 141-224 (1969) · Zbl 0194.15701
[2] Christensen, E.: Perturbations of type I von Neumann algebras. J. London Math. Soc.9, 395-405 (1975) · Zbl 0319.46052
[3] Christensen, E.: Perturbations of operator algebras. Invent. Math43, 1-13 (1977) · Zbl 0366.46050
[4] Christensen, E.: Perturbations of operator algebras II. Indian Univ. Math. J.26, 891-904 (1977) · Zbl 0395.46045
[5] Connes, A., Strømer, E.: Entropy for automorphisms of II1 von Neumann algebras. Acta. Math.134, 289-306 (1975) · Zbl 0326.46032
[6] Connes, A.: Outer conjugacy classes of automorphism of factors. Ann. Sci. Ecole Norm. Sup.4, 383-419 (1975) · Zbl 0342.46052
[7] Connes, A.: Classification of injective factors. Ann. of Math.104, 73-115 (1976) · Zbl 0343.46042
[8] Dixmier, J.: Les algebres d’opérateurs dans léspace Hilbertien, deuxieme edition. Paris: Gauthier-Villars 1969
[9] McDuff, D.: Central sequences and the hyperfine factor. Proc. London Math. Soc.21, 443-461 (1970) · Zbl 0204.14902
[10] Kadison, R.V., Kastler, D.: Perturbations of von Neumann algebras I stability of type. Amer. J. Math.94, 38-54 (1972) · Zbl 0239.46070
[11] Murray, F.J., Neumann, J., von: On rings of operators IV. Ann. Math.44, 716-808 (1943) · Zbl 0060.26903
[12] Sakai, S.:C*-algebras andW*-algebras. Berlin, Heidelberg, New York: Springer 1971 · Zbl 0219.46042
[13] Segal, I.: A non commutative extension of abstract integration. Ann. of Math.57, 407-457 (1953) · Zbl 0051.34201
[14] Skau, C.: Finite sub-algebras of a von Neumann algebra. J. Functional Analysis25, 211-235 (1977) · Zbl 0347.46070
[15] Takesaki, M.: Conditional Expectations in von Neumann Algebras. J. Functional Analysis9, 306-321 (1972) · Zbl 0245.46089
[16] Tomiyama, J.: The extension property and tensorproducts ofC*-algebras. Copenhagen University 1970
[17] Umegaki, H.: Conditional expectations in operator algebras, I. Tôhoku Math. J.6, 177-181 (1954) · Zbl 0058.10503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.